# SDR AALA201905019010

- Difficulty date: April 29, 2019
- Submitted: May 1, 2019
- Operation: Air carrier
- Aircraft: N127UW
- Make and model: Airbus A320-214
- Aircraft serial: 4202
- Aircraft time: 26,299 hours, 13,891 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Unknown
- Condition: Malfunctioned
- Location: Autothrust Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT NOT ROUNDED: PILOT REPORTS INVOLUNTARY DISCONNECT OF A/THR ENROUTE, REENGAGED NORMALLY. ACCOMPLISHED SUCCESSFUL OPERATIONAL TEST OF ENGINE/AUTOTHRUST  SYSTEM ISOLATION WITH (AIDS) -AUTOTHRUST SYSTEM CHECKS  NORMAL IAW AMM 22-30-00-710-003-A.
